# SDR AALA202406033949

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z644016
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT 24H, 27H. MAINTENANCE REPLACED WITH NEW FORMATED CABIN FLOORBOARD IAW DWG 868Z6440 AND AMM B787-A-53-01-01-02A-720A-A.
